On the characteristics for convolution equations in tube domains

この論文にアクセスする

この論文をさがす

著者

抄録

We study holomorphic solutions for convolution equations in tube domains. Let \mathcal{O}<SUP>τ</SUP> be the sheaf of holomorphic functions in tube domains on the purely imaginary space √{-1}\bm{R}<SUP>n</SUP> and \mathscr{S} the complex 0→ \mathcal{O}<SUP>τ</SUP>→^{μ<SUP>*</SUP>}\mathcal{O}<SUP>τ</SUP>→ 0 generated by the convolution operator μ<SUP>*</SUP> with hyperfunction kernel μ. In this paper, we give a new definition of"the characteristic set"Char(μ<SUP>*</SUP>) using terms of zeros of the total symbol of μ<SUP>*</SUP>, and show, uNδer the abstract coNδition (S), the equivalence between two notions of characteristics outside of the zero section T_{√{-1}\bm{R}<SUP>n</SUP>}<SUP>*</SUP>(√{-1}\bm{R}<SUP>n</SUP>). Moreover we conclude that the micro-support SS(\mathscr{S}) of \mathscr{S} coincides with the characteristics Char(μ<SUP>*</SUP>).

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(3), 535-544, 2000-07 

    The Mathematical Society of Japan

参考文献:  15件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480428
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    5475571
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ